MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGICAL MONITORING SYSTEMS

DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGICAL MONITORING SYSTEMS
Catalog Number MK31501
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an ongoing cpr the patient monitoring system failed to provide eco2 data which made clinical decisions in this situation more challenging.It was confirmed the resuscitation was successful that the patient was transferred to the icu.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.H3 other text : on-going.
 
Additional Manufacturer Narrative
T was reported the etco2 was functioning when undocked but once the m540 is docked, the etco2 reading disappears.A spare m540 was installed which replicated the reported issue then a spare m500 was installed.Once the m500 was put into place, the m540 was able to be docked while still displaying the etco2 readings.Upon draeger's receipt of the iacs, the system was evaluated where it was confirmed the cause of the issue was due to a faulty daughterboard.The daughterboard (pcb m500 daughter brd v7) was replaced in the m500 then sent back to the customer for use.
 
Event or Problem Description

Brand Name
INFINITY ACUTE CARE SYSTEM (M540)
Common Device Name
PHYSIOLOGICAL MONITORING SYSTEMS
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
GM 
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer Contact
3135 quarry road
telford, PA 
9783798000
MDR Report Key17884010
Report Number1220063-2023-00035
Device Sequence Number7289492
Product Code MHX
UDI-Device Identifier04049098009751
UDI-Public04049098009751
Combination Product (Y/N)N
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMK31501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2023
Supplement Date Received by Manufacturer03/21/2024
Initial Report FDA Received Date10/06/2023
Supplement Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown